# SDR MASA200800162

- Difficulty date: February 23, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 24,800 hours, 19,268 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2781 ELP - PHX, FLAPS FAIL AT 8 DEGREES AT GATE DURING POWER TRANSFER FROM GROUND TO APU.  CONTRACT MX COMPLIED WITH PART A.
